# SDR CALA2021022200211

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 72,371 hours, 15,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR FUSELAGE SKIN AT STA 1660 STRINGER 13R SKIN IS CRACKED.  REPAIRED CRACK AT STA 1660 AND 13R IAW 767 SRM 53-80-01 REPAIR 7.  SEE PARTIAL WORK ACCOMPLISHED FOR WORK PERFORMED.  LOG PAGE OPEN.  MORE DETAILS AWAITED.
